# SDR AU000163

- Difficulty date: January 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W607020620B
- Condition: Worn
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) WIRING LOOM CHAFED ON PNUEMATIC DUCT CLAMP LOCATED IN AREA OF NO1 KNEECAP PANEL.
